# SDR AALA201612299002

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 34,994 hours, 16,014 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 1544
- Condition: Failed
- Location: Cabin Pressure
- Part time: 50,106 hours, 19,104 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CABIN PRESSURE "LOW DIFF PRESSURE" MESSAGE DISPLAYED ON DESCENT. JUST PRIOR TO MESSAGE NOTICE CABIN PRESSURE CLIMBING AT 300 FPM UNTIL THE OUTFLOW VALVE OPENED FULLY (AMBER). REPLACED NR 1 CABIN PRESSURE CONTROLLER PER 21-31-34.
